MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient underwent a tka on (b)(6) 2015 and during the procedure simplex hv bone cement was utilized to cement all components in patient's knee.It is further alleged that on (b)(6) 2019 the patient underwent revision surgery due to tibial component loosening.

Brand Name
SIMPLEX HV WITH GENTAMICIN
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
MDR Report Key12567059
Report Number9615014-2021-00014
Device Sequence Number4053659
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;